VOL. 17 · NO. 2 | April, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 17 (2), (April, 1965)
No abstract available
Articles
Noboru TANAKA
J. Math. Soc. Japan 17 (2), 103-139, (April, 1965) DOI: 10.2969/jmsj/01720103
KEYWORDS: 53.52, 53.66
No abstract available
Reijiro KURATA
J. Math. Soc. Japan 17 (2), 140-166, (April, 1965) DOI: 10.2969/jmsj/01720140
KEYWORDS: 02.23
No abstract available
Shukichi TANNO
J. Math. Soc. Japan 17 (2), 167-186, (April, 1965) DOI: 10.2969/jmsj/01720167
KEYWORDS: 53.80
No abstract available
Seiya SASAO
J. Math. Soc. Japan 17 (2), 187-193, (April, 1965) DOI: 10.2969/jmsj/01720187
KEYWORDS: 57.10, 57.30
No abstract available
Hisao NOMOTO
J. Math. Soc. Japan 17 (2), 194-206, (April, 1965) DOI: 10.2969/jmsj/01720194
KEYWORDS: 60.65
No abstract available
Nagayoshi IWAHORI, Takeshi KONDO
J. Math. Soc. Japan 17 (2), 207-215, (April, 1965) DOI: 10.2969/jmsj/01720207
KEYWORDS: 20.25
No abstract available
Koji SHIGA
J. Math. Soc. Japan 17 (2), 216-217, (April, 1965) DOI: 10.2969/jmsj/01720216
KEYWORDS: 57.20
No abstract available
Back to Top